How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am a76 yr old woman who started taking amlodipine besylate

Customer Question

I am a76 yr old woman who started taking amlodipine besylate 5 mg about 4 wks ago. I also takeQuinapril,aggrenox 25mg, niacin 500 mg and carvediol 6.25mg. About two weeks ago I got very nauseous and could not keep food down,it usually getts bad around lunch time and lasts pretty much the rest of the day. I was feeling a little better and actually had an apputite at lunch time, ate 4 mouthfuls and was sick again for the afternoon. I quit taking the amlodipine besylate about 1 weekago. I have lost 8 lbs in a week. I also went to South africa for two months but felt fine after I was back, came back jun 28.I don't seem to be able to eat anything
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidyou need to see a GI doctor and get an upper endoscopy scope procedure to look down your esophagus to look for blockage and acid damage in your stomach and esophagus.you are loosing too much weight.this is not normalyou should see a GI doctor as soon as possible.most likely it is not the medications which are causing your symptoms.do you have a doctor who can refer you to see a GI doctor?have you had a colonoscopy or upper endoscopy before?

Related Medical Questions